Alert archive / Illinois / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 70, NWS Lincoln, IL
NWS Lincoln, IL issued this severe thunderstorm warning at Jun 22, 2013, 11:19 AM CDT for Champaign County, Vermilion County, Illinois. It was in force for 56 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 22, 2013, 11:19 AM CDT (16:19 UTC)
- Expired
- Jun 22, 2013, 12:15 PM CDT
- In force
- 56 min
- Issued by
- NWS Lincoln, IL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Champaign County, IL, Vermilion County, IL
The radar
The Lincoln radar (KILX), 126 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 22, 12:00 PM CDT | HAIL 1 | Fisher, IL | DELAYED REPORT. HAIL STARTED AS PEA-SIZED THEN GOT UP TO THE SIZE OF QUARTERS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 4.3 hours before the alert went out and 65 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2564 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 876 m above ground
- 0-6 km bulk shear
- 4 kt
- 0-1 km storm-relative helicity
- -10 m²/s²
- 0-3 km storm-relative helicity
- -16 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
109
WUUS53 KILX 221619
SVRILX
ILC019-183-221715-
/O.NEW.KILX.SV.W.0070.130622T1619Z-130622T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
1119 AM CDT SAT JUN 22 2013
THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
NORTHERN VERMILION COUNTY IN EAST CENTRAL ILLINOIS...
* UNTIL 1215 PM CDT
* AT 1117 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR GIBSON
CITY...AND MOVING EAST AT 15 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...TRAINED WEATHER SPOTTERS REPORTED LARGE TREE LIMBS DOWN
IN GIBSON CITY.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
RANTOUL...DANVILLE...THOMASBORO...GIFFORD...RANKIN...POTOMAC...
ROSSVILLE...HOOPESTON...DEWEY...LUDLOW...PENFIELD...ARMSTRONG...
FLATVILLE...ROYAL...MIDDLE FORK WILDLIFE AREA...COLLISON...
HENNING...ALVIN...BISMARCK AND VERMILION COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 241 AND 257.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4010 8753 4020 8846 4040 8845 4040 8796
4041 8794 4049 8793 4049 8753 4048 8752
TIME...MOT...LOC 1619Z 279DEG 13KT 4044 8832
HAIL...1.00IN
WIND...60MPH
$$
CHS2 follow-up statements
378
WWUS53 KILX 221640
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1140 AM CDT SAT JUN 22 2013
ILC019-183-221715-
/O.CON.KILX.SV.W.0070.000000T0000Z-130622T1715Z/
VERMILION IL-CHAMPAIGN IL-
1140 AM CDT SAT JUN 22 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHAMPAIGN AND NORTHERN VERMILION COUNTIES UNTIL 1215 PM CDT...
AT 1134 AM CDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES NORTHEAST
OF FISHER...AND MOVING EAST AT 20 MPH.
HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
RANTOUL...DANVILLE...THOMASBORO...GIFFORD...RANKIN...POTOMAC...
ROSSVILLE...HOOPESTON...DEWEY...LUDLOW...FLATVILLE...PENFIELD...
ARMSTRONG...ROYAL...MIDDLE FORK WILDLIFE AREA...COLLISON...HENNING...
ALVIN...BISMARCK AND VERMILION COUNTY AIRPORT.
THIS INCLUDES INTERSTATE 57 BETWEEN MILE MARKERS 241 AND 257.
THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 169 AND 219.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 4010 8753 4020 8846 4040 8845 4040 8796
4041 8794 4049 8793 4049 8753 4048 8752
TIME...MOT...LOC 1641Z 285DEG 15KT 4038 8827
HAIL...1.00IN
WIND...60MPH
$$
CHS430
WWUS53 KILX 221715
SVSILX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
1215 PM CDT SAT JUN 22 2013
ILC019-183-221724-
/O.EXP.KILX.SV.W.0070.000000T0000Z-130622T1715Z/
VERMILION IL-CHAMPAIGN IL-
1215 PM CDT SAT JUN 22 2013
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHAMPAIGN AND
NORTHERN VERMILION COUNTIES WILL EXPIRE AT 1215 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LEVELS. HOWEVER...TORRENTIAL RAIN AND DANGEROUS CLOUD TO GROUND
LIGHTNING ARE STILL OCCURRING WITH THIS STORM.
LAT...LON 4010 8753 4020 8846 4040 8845 4040 8796
4041 8794 4049 8793 4049 8753 4048 8752
TIME...MOT...LOC 1714Z 285DEG 15KT 4034 8810
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:44 AM CDT, 35 minutes earlier.
Area forecast discussion, Jun 22, 10:44 AM CDT, 35 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LINCOLN IL 1044 AM CDT SAT JUN 22 2013 .DISCUSSION... ISSUED 1044 AM CDT SAT JUN 22 2013 CONVECTIVE CHANCES REMAIN MAIN CONCERN TODAY. PRIMARY OUTFLOW BOUNDARY IS CURRENTLY PUSHING SOUTH INTO THE NORTHEAST CWA WITH SCATTERED THUNDERSTORMS DEVELOPING BEHIND THIS FEATURE. THIS SHOULD CONTINUE INTO EARLY AFTERNOON AS THE BOUNDARY SLIPS SOUTH...HOWEVER IT SHOULD EVENTUALLY SLOW AND STALL /UNLESS MORE VIGOROUS CONVECTION KEEPS COLD POOL GOING/ AS IT ENCOUNTERS 10-20 KT SOUTHWEST SYNOPTIC FLOW. SCATTERED SHOWERS AND SPRINKLES AFFECTING PARTS OF THE WESTERN CWA OUT OF A MID LEVEL DECK AND FEEL THIS AREA COULD FILL IN WITH SCATTERED TSTMS WITH DAYTIME HEATING. 12Z ILX SOUNDING SHOWED HIGH CAPES AND VERY WEAK WINDS ALOFT...WHICH COMBINED WITH A 2 INCH P/W MAKES HEAVY RAIN RATES AND FREQUENT LIGHTNING MAIN THREATS WITH STORMS TODAY. ISOLATED PULSE TYPE NEAR SVR POSSIBLE DUE TO PRECIP LOADING BUT LOW BULK SHEAR MAKES MORE ORGANIZED SVR UNLIKELY. HAVE INCREASED POPS TO LOW CHANCE OVER MOST OF THE CWA WITH LIKELY POPS IN THE NE CWA WHERE MORE SIGNIFICANT OUTFLOW BOUNDARY SHIFTS THROUGH NEXT FEW HOURS. SUNNIER LOCATIONS SHOULD GET INTO THE LOWER 90S AND WITH DEWPOINTS IN THE LOWER 70S PEAK HEAT INDICES NEAR 100 POSSIBLE. 25 && .AVIATION... ISSUED 520 AM CDT SAT JUN 22 2013 COVERAGE OF TSRA AND THE AFFECTS ON CIGS/VSBYS THIS FORECAST PERIOD. MID LEVEL MOISTURE HAS RAPIDLY DEVELOPED ACRS THE AREA THIS MORNING IN ADVANCE OF A WEAK UPPER LEVEL DISTURBANCE COUPLED WITH SOME ELEVATED INSTABILITY. JUST HOW MUCH SHOWER DEVELOPMENT TAKES PLACE IS STILL IN QUESTION AHEAD OF THIS SYSTEM...BUT WILL COVER FOR NOW WITH VCTS AND CONTINUE TO TRY TO PIN DOWN SOME BETTER TIMING OF STORMS IN THE AFTN HOURS. STILL APPEARS THE COVERAGE SHOULD QUICKLY DIMINISH JUST AFTR SUNSET THIS EVENING WITH MAIN MID AND HIGH LEVEL MOISTURE REMAINING TONIGHT. IF SKIES SHOULD CLEAR OUT LATER TONIGHT WE MAY HAVE TO DEAL WITH SOME PATCHY GROUND FOG...BUT FOR NOW WILL LEAVE OUT OF TAFS. SFC WINDS WILL REMAIN OUT OF A SSW (180-210) DIRECTION THRU THIS FORECAST PERIOD. SPEEDS WILL RANGE FROM 10 TO 15 KTS TODAY WITH A FEW GUSTS IN THE 15 TO 20 KT RANGE AND THEN DIMINISH TO AROUND 10 KTS THIS EVENING. SMITH && .PREV DISCUSSION... ISSUED 250 AM CDT SAT JUN 22 2013 2 AM SATELLITE IMAGERY AND RADAR DATA SHOWING A PAIR OF MCS SYSTEMS MERGING FROM SOUTH DAKOTA EASTWARD INTO SOUTHERN WISCONSIN. EASTERN END OF THE LINE OF STORMS HAS MADE A SOUTHWARD PUSH INTO NORTHEAST ILLINOIS...WITH THIS PART OF THE MCS BECOMING THE DOMINANT ONE AS LIGHTNING DIMINISHES OVER SOUTHERN MINNESOTA. LINGERING BOUNDARY FROM THE STORMS IN OUR AREA YESTERDAY WRAPS AROUND THE SOUTHWEST AND SOUTHEAST PARTS OF THE FORECAST AREA. STILL SEEING A FEW SPRINKLES IN THE FAR SOUTHEAST CWA WITH THIS BOUNDARY. FORECAST CHALLENGES FOR THIS PACKAGE GENERALLY REVOLVE AROUND TIMING OF THUNDERSTORM CHANCES...AS WELL AS THE ONGOING HEAT AND HUMIDITY. SHORT TERM...TODAY THROUGH MONDAY... MODELS ARE STRUGGLING TO GET A HANDLE ON THE CURRENT SITUATION... WITH THE HRRR AND THE REGIONAL CANADIAN MODEL CLOSEST TO REALITY. NEITHER OF THESE MODELS SHOW THE STORMS MAKING IT AS FAR SOUTH AS OUR FORECAST AREA...BUT AS THE MCS FROM YESTERDAY SHOWED...THAT OUTCOME IS DEFINITELY NOT GUARANTEED. WILL INCLUDE SOME ISOLATED THUNDERSTORM MENTION IN THE NORTHEAST THIRD OF THE CWA THIS MORNING...BETWEEN THIS LINE AND POTENTIALLY SOME DEVELOPMENT ALONG THE OUTFLOW BOUNDARY...WITH AROUND 30 PERCENT CHANCES ACROSS THE NORTHEAST DURING THE AFTERNOON. HAVE MENTIONED ISOLATED STORMS ELSEWHERE THIS AFTERNOON AND EARLY EVENING. FOCUS CONTINUES TO BE WITH TIMING OF VARIOUS MCS FEATURES THIS WEEKEND. DEVELOPMENT ACROSS IOWA/MINNESOTA ON SUNDAY EXPECTED TO EXTEND SOUTHWEST INTO MISSOURI...BUT ONLY THE NAM BRINGS ANY OF IT THIS FAR EAST BY MONDAY MORNING. HAVE LIMITED ANY 30 PERCENT OR HIGHER POPS TO THE FAR NORTHWEST LATE SUNDAY NIGHT... WITH MORE WIDESPREAD CHANCES MONDAY. THE ECMWF AND CANADIAN MODELS SHOW THE MCS SPREADING OVER THE FORECAST AREA... WHILE THE NAM AND GFS SHUNT IT MORE TO THE NORTHEAST. SEVERE WEATHER POTENTIAL APPEARS TO INCREASE BY MONDAY...MAINLY IN THE NORTHWEST CWA. HAVE KEPT HIGH TEMPERATURES RIGHT AROUND 90 DEGREES FOR THE NEXT FEW DAYS...WITH HEAT INDEX VALUES IN THE MID TO UPPER 90S. WILL HAVE TO KEEP AN EYE ON HIGHS FOR MONDAY THOUGH...AS THEY COULD BE LOWER IF THIS MCS DOES PAN OUT. LONG TERM...TUESDAY THROUGH FRIDAY... BROAD EAST-WEST RIDGE EXPECTED TO COVER THE SOUTH HALF OF THE CONUS MUCH OF THE WEEK...WITH THE MAIN STORM TRACK ACROSS THE NORTHERN STATES. MCS TRACKS REMAINS THE CONCERN AND ALTHOUGH MANY OF THEM ARE FURTHER NORTH...LEFTOVER OUTFLOWS MAKE IT DIFFICULT TO PIN DOWN ANY DRY PERIODS WITH ANY CERTAINTY. HIGHEST POPS FROM WEDNESDAY NIGHT TO FRIDAY ARE TIED INTO PASSAGE OF A COLD FRONT... WHICH MAY TAKE UNTIL EARLY FRIDAY TO FULLY PASS THE REGION AS THE UPPER RIDGING BUILDS ACROSS THE ROCKIES AND PUTS THE MIDWEST MORE OF A TROUGH. THIS PARTICULAR PATTERN WOULD SHOW THE HEAT FINALLY BREAKING ON FRIDAY...WITH COOLER CONDITIONS NEXT WEEKEND. GEELHART && .ILX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 22, 4:30 AM CDT, 6 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LINCOLN IL 430 AM CDT SAT JUN 22 2013 ILZ027>031-036-037-040-041-047-231100- CASS-FULTON-KNOX-MARSHALL-MASON-PEORIA-SCHUYLER-STARK-TAZEWELL- WOODFORD- 430 AM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED THUNDERSTORMS WILL BE POSSIBLE ACROSS THE AREA TODAY INTO EARLY TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE WILL BE A CHANCE FOR THUNDERSTORMS LATE SUNDAY NIGHT THROUGH MONDAY...AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. FLOODING WILL CONTINUE ALONG THE ILLINOIS RIVER DOWNSTREAM OF PEORIA FOR THE NEXT SEVERAL DAYS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ038-042>046-048>057-061-231100- CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON- MCLEAN-MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY- VERMILION- 430 AM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL ILLINOIS AND EAST CENTRAL ILLINOIS. .DAY ONE...TODAY AND TONIGHT ISOLATED TO WIDELY SCATTERED THUNDERSTORMS WILL BE POSSIBLE THROUGH EARLY TONIGHT. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY AN ISOLATED THUNDERSTORM WILL BE POSSIBLE SUNDAY AFTERNOON. THERE WILL BE A CHANCE FOR THUNDERSTORMS AGAIN MONDAY INTO MONDAY EVENING AND AGAIN WEDNESDAY NIGHT THROUGH THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. ILZ062-063-066>068-071>073-231100- CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND- 430 AM CDT SAT JUN 22 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS. .DAY ONE...TODAY AND TONIGHT AN ISOLATED THUNDERSTORM WILL BE POSSIBLE MAINLY THIS AFTERNOON INTO EARLY THIS EVENING. THE THREAT OF ORGANIZED SEVERE STORMS IS LOW...HOWEVER SOME OF THE STRONGER STORMS WILL BE CAPABLE OF PRODUCING GUSTY WINDS...SMALL HAIL...TORRENTIAL RAINFALL AND FREQUENT CLOUD TO GROUND LIGHTNING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ISOLATED THUNDERSTORMS WILL BE POSSIBLE AGAIN SUNDAY AFTERNOON WITH ANOTHER THREAT FOR THUNDERSTORMS WEDNESDAY NIGHT THROUGH FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT. SMITH
In the hours before
Local storm report, Jun 22, 9:34 AM CDT, 1 hour 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
934 AM CDT SAT JUN 22 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 AM HEAVY RAIN 4 E TREMONT 40.53N 89.41W
06/22/2013 M1.65 INCH TAZEWELL IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 2 WNW DANVERS 40.54N 89.21W
06/22/2013 M1.47 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 SSE MORTON 40.60N 89.46W
06/22/2013 M1.23 INCH TAZEWELL IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 7 W ATLANTA 40.26N 89.36W
06/22/2013 M1.33 INCH LOGAN IL COCORAHS
24-HOUR RAINFALL
0700 AM HEAVY RAIN 1 N MACKINAW 40.55N 89.36W
06/22/2013 M1.43 INCH TAZEWELL IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN MORTON 40.61N 89.47W
06/22/2013 M1.13 INCH TAZEWELL IL CO-OP OBSERVER
24-HOUR RAINFALL
0700 AM HEAVY RAIN ROBINSON 39.01N 87.74W
06/22/2013 M1.78 INCH CRAWFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN LACON 41.02N 89.41W
06/22/2013 M1.12 INCH MARSHALL IL CO-OP OBSERVER
24-HOUR RAINFALL
0800 AM HEAVY RAIN 4 N CARLOCK 40.64N 89.13W
06/22/2013 M1.01 INCH WOODFORD IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN 1 E HEYWORTH 40.31N 88.96W
06/22/2013 M1.22 INCH MCLEAN IL COCORAHS
24-HOUR RAINFALL
0800 AM HEAVY RAIN MINONK 40.90N 89.04W
06/22/2013 M1.36 INCH WOODFORD IL CO-OP OBSERVER
24-HOUR RAINFALL
&&
LAUFENBERGThe office that day
Everything else NWS Lincoln, IL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 11:38 AM CDT | Flash Flood Warning | ILX | Champaign, Vermilion | 4 hr |
| Jun 22, 12:45 PM CDT | Areal Flood Advisory | ILX | Champaign, Piatt | 4 hr |
| Jun 22, 2:24 PM CDT | Areal Flood Advisory | ILX | Clark, Coles, Cumberland, Edgar, Moultrie, Shelby | 4 hr |
| Jun 22, 3:02 PM CDT | Special Weather Statement | ILX | Macon | 43 min |
| Jun 22, 3:06 PM CDT | Flash Flood Warning | ILX | DeWitt, Logan, Macon | 4 hr |
| Jun 22, 5:03 PM CDT | Flash Flood Warning | ILX | Clay, Crawford, Effingham, Jasper, Richland, Shelby | 6 hr |
Nearby
Severe Thunderstorm Warnings in Illinois, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.